Jump to content

PubMed RSS Feed - - Recall Dermatitis to Metronidazole.


rss

Recommended Posts

Recall Dermatitis to Metronidazole.

J Cutan Med Surg. 2015 Mar 13;

Authors: Mussani F, Skotnicki S

Abstract
BACKGROUND AND OBJECTIVE: Recall dermatitis is an uncommon entity that has been noted with patch testing, repeat exposures to a medication or allergen, and the concurrent use of ultraviolet radiation and certain medications. Recall dermatitis from primary cutaneous exposure and subsequent oral exposure are rare, and the etiology remains unknown.
CONCLUSION: We report a case of recall dermatitis with a drug eruption secondary to metronidazole. Therapy with this medication was initially topical for rosacea and subsequently oral for a gastrointestinal infection. This case draws attention to the use of metronidazole and the risk of recall dermatitis.

PMID: 25775652 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/25775652?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...